MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 26MM -3 V40 TAPER VIT HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 26MM -3 V40 TAPER VIT HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6260-5-026
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device evaluated by mfr: device not returned.
 
Event or Problem Description
After the head is attached, the head come off from the stem during bipolar mounting.Bipolar locking is also half locking, and there is a doubt that the head is not fitted properly, another head used and continuing the operation.
 
Additional Manufacturer Narrative
An event regarding an assembly issue involving a metal head was reported.The event was not confirmed.Method & results: -device evaluation and results: visual inspection of the returned device noted nothing remarkable to report.Dimensional inspection on the femoral head id (taper) was performed on the returned device and confirmed that the returned device is within specifications for assembly.Functional inspection could not be performed as the returned head is currently assembled into a bipolar component, which could be damaged when the assembly is taken apart for functional inspection.Material analysis is not performed as this is not related to material integrity.-medical records received and evaluation: no medical records were received for review with a clinical consultant -device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: dimensional inspection on the femoral head id (taper) was performed on the returned device and confirmed that the returned device is within dimensional specifications for assembly.The exact cause of the event could not be determined.No further investigation is applicable at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
26MM -3 V40 TAPER VIT HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8518010
Report Number0002249697-2019-01615
Device Sequence Number11242931
Product Code JDI
UDI-Device Identifier07613327012828
UDI-Public07613327012828
Combination Product (Y/N)N
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number6260-5-026
Device Lot Number69323102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;